# SDR AU980002

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369E
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369021100516A
- Condition: Debonded
- Location: M/R Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR BLADE DOUBLER DEBONDED IN AREA OF BLADE ROOT LOWER SURFACE. DEPTH OF DEBOND 55MM (2.165IN).
